Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Relative Lubin-Tate groups


Author: Ehud de Shalit
Journal: Proc. Amer. Math. Soc. 95 (1985), 1-4
MSC: Primary 11S31; Secondary 11G05, 14L05
MathSciNet review: 796434
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a class of formal groups that generalizes Lubin-Tate groups. We formulate the major properties of these groups and indicate their relation to local class field theory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11S31, 11G05, 14L05

Retrieve articles in all journals with MSC: 11S31, 11G05, 14L05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0796434-8
PII: S 0002-9939(1985)0796434-8
Keywords: Formal groups, class field theory
Article copyright: © Copyright 1985 American Mathematical Society